Publicacions matemàtiques

Publicacions matemàtiques 16 records found  Search took 0.00 seconds. 
1.
9 p, 216.4 KB Shadowing for linear systems of differential equations / Ombach, Jerzy
For a system of linear ordinary differential equations with constant coefficients a simple proof is given that hyperbolicity is equivalent to shadowing.
1993 - 10.5565/PUBLMAT_37293_01
Publicacions matemàtiques, Vol. 37, Núm. 2 (1993) , p. 245-253  
2.
15 p, 352.5 KB Diffeomorphisms of Rn with oscillatory jacobians / Oliva, Waldyr M. ; Kuhl, Nelson M. ; Magalhaes, Luiz T.
1993 - 10.5565/PUBLMAT_37293_02
Publicacions matemàtiques, Vol. 37, Núm. 2 (1993) , p. 255-269  
3.
14 p, 352.9 KB Galois H-objects with a normal basis in closed categories : a cohomological interpretation / Alonso Alvarez, J. N. (Universidad de Vigo. Departamento de Matemáticas) ; Fernández Vilaboa, J. M. (Universidad de Santiago de Compostela. Departamento de Alxebra)
1993 - 10.5565/PUBLMAT_37293_03
Publicacions matemàtiques, Vol. 37, Núm. 2 (1993) , p. 271-284  
4.
19 p, 479.0 KB Minimal resolutions and other minimal models / Roig, Agustí
In many situations, minimal models are used as representatives of homotopy types. In this paper we state this fact as an equivalence of categories . This equivalence follows from an axiomatic definition of minimal objects. [...]
1993 - 10.5565/PUBLMAT_37293_04
Publicacions matemàtiques, Vol. 37, Núm. 2 (1993) , p. 285-303  
5.
12 p, 316.3 KB Simple and complex dynamics for circle maps / Alsedà i Soler, Lluís (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Fedorenko, Vladimir (Ukrainian Academy of Sciences. Institute of Mathematics)
The continuous self maps of a closed interval of the real line with zero topological entropy can be characterized in terms of the dynamics of the map on its chain recurrent set. In this paper we extend this characterization to continuous self maps of the circle. [...]
1993 - 10.5565/PUBLMAT_37293_05
Publicacions matemàtiques, Vol. 37, Núm. 2 (1993) , p. 305-316  
6.
18 p, 455.9 KB Shape theory intrinsically / Cerin, Zvonko
We prove in this paper that the category HM whose objects are topological spaces and whose morphisms are homotopy classes of multi-nets is naturally equivalent to the shape category Sh. The description of the category HM was given earlier in the article "Shape via multi-nets". [...]
1993 - 10.5565/PUBLMAT_37293_06
Publicacions matemàtiques, Vol. 37, Núm. 2 (1993) , p. 317-334  
7.
4 p, 72.4 KB A counterexample in operator theory / Córdoba, Antonio
1993 - 10.5565/PUBLMAT_37293_07
Publicacions matemàtiques, Vol. 37, Núm. 2 (1993) , p. 335-338  
8.
15 p, 353.3 KB On the number of coincidences of morphisms between closed Riemann surfaces / Fuertes, Yolanda ; González-Diez, Gabino
We give a bound for the number of coincidentes of two morphisms between given compact Riemann surfaces (complete complex algebraic curves). Our results generalize well known facts about the number of fixed points of an automorphism.
1993 - 10.5565/PUBLMAT_37293_08
Publicacions matemàtiques, Vol. 37, Núm. 2 (1993) , p. 339-353  
9.
4 p, 106.5 KB Dual dimension of modules over normalizing extensions / Shamsuddin, Armad
1993 - 10.5565/PUBLMAT_37293_09
Publicacions matemàtiques, Vol. 37, Núm. 2 (1993) , p. 355-358  
10.
9 p, 256.6 KB Lie algebras of vector fields and generalized foliations / Grabowski, Janusz
The main result is a Pursell-Shanks type theorem describing isomorphism of the Lie algebras of vector fields preserving generalized foliations. The result includes as well smooth as real-analytic and holomorphic cases.
1993 - 10.5565/PUBLMAT_37293_10
Publicacions matemàtiques, Vol. 37, Núm. 2 (1993) , p. 359-367  
11.
18 p, 439.1 KB Discontinuous solutions of neutral functional differential equations / Oliveira, J. C. F. de ; Fichmann, L.
The fundamental theory of existence, uniqueness and continuous differentiability of Lp-solutions for Neutral Functional Differential Equations is presented. Also, the spectrum of the solution operator of general autonomous linear NFDEs is described. [...]
1993 - 10.5565/PUBLMAT_37293_11
Publicacions matemàtiques, Vol. 37, Núm. 2 (1993) , p. 369-386  
12.
15 p, 435.3 KB On extensions of pseudo-integers / Ries, Heather
1993 - 10.5565/PUBLMAT_37293_12
Publicacions matemàtiques, Vol. 37, Núm. 2 (1993) , p. 387-401  
13.
25 p, 507.0 KB Normal bases for non-archimedean spaces of continuous functions / Verdoodt, Ann
1993 - 10.5565/PUBLMAT_37293_13
Publicacions matemàtiques, Vol. 372, Núm. 2 (1993) , p. 403-427  
14.
13 p, 281.5 KB Norm inequalities for off-centered maximal operators / Wheedeni, Richard L.
1993 - 10.5565/PUBLMAT_37293_14
Publicacions matemàtiques, Vol. 37, Núm. 2 (1993) , p. 429-441  
15.
21 p, 441.6 KB Some theorems of Phragmen-Lindelof type for nonlinear partial differential equations / Quintanilla, Ramón
1993 - 10.5565/PUBLMAT_37293_15
Publicacions matemàtiques, Vol. 37, Núm. 2 (1993) , p. 443-463  
16.
13 p, 286.5 KB Asymptotic values and the growth of analytic functions in spiral domains / Brennan, J. E. ; Volberg, A. L.
1993 - 10.5565/PUBLMAT_37293_16
Publicacions matemàtiques, Vol. 37, Núm. 2 (1993) , p. 465-477  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.